# SDR DHL2004803523

- Difficulty date: March 31, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP LOWER FRAME 1.000 CRACK AT STA XW 127.000.  PERFORMED STOP HOLE AND FABRICATED ANGLE DOUBLER (7075-T6 0.040) IAW DC8 SRM 57-2-0 PG 2E-2F.  CLEANED, TREATED AND PRIMED AREA AND ANGLE DOUBLER IAW DC8 SRM 51-1-8B.  INSTALLED ANGLE DOUBLER IAW DC8 SRM 51-1-21 PG 1.
